# SDR ASMF200608014

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 46,682 hours, 27,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AIRCRAFT HAD A STRIKE ON THE FORWARD SERVICE DOOR BY A CATERING SERVICE TRUCK, PRODUCING A DAMAGE OF 4 X 3 INCHES LENGTH AND 0.085 INCHES DEPTH, BETWEEN LONGERONS 20 AND 21 AND STATIONS 168 THROUGH 180. THE DAMAGED AREA WAS INSPECTED BEING WITHIN LIMITS, SO DAMAGE WAS REPAIRED IAW SRM 53-04, FIGURE 38, PAGE 11, CONDITION 1B.
